# SDR CA000726004

- Difficulty date: June 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 6,339 hours
- Engine: Pwa PT6A67D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 503801537
- Condition: Worn
- Location: Flap Actuator
- Part time: 6,669 hours, 13,996 cycles
- Component: Flap Actuator, Beech, 1295210501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INITY MAINT NOTIFIED THAT  WHEN SELECTING FLAPS TO UP POS (ON GROUND) THAT FLAP IND. SHOWING 20 DEGS&THAT FLAPS WERE NOT ABLE TO RETRACT ANY FURTHER. MAINT FOUND L/H INBOARD FLAP IN APPROX. 25DEGS DOWN POS,&THAT FLAP SPLIT SYS PREVENTING FURTHER FLAP-MOTOR OP. ALL FLAPS WERE MANU RETRACTED&CONFIRMED LOCKED IN UP POS. A/C DISPATCHED AS PER MEL PROCEDURE FOR FLAP-UP OPS.DURING T TROUBLE-SHOOTING IT FOUND THAT L/H INBOARD FLAP ACTUATOR ASSY FAILING, INTERNALLY. GEAR INTERNALLY OF DRIVE ASSY, WHICH IS PART OF FLAP ACTUATOR ASSY FOUND WORN WITH SECTION OF GEAR BROKEN OFF.L/H INBOARD FLAP ACTUATOR REPLACED BEFORE FURTHER FLT.
